Statistical analysis of single-server loss queueing systems

Vyacheslav Abramov

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

In this article statistical bounds for certain output characteristics of the M/GI/1/n and GI/M/1/n loss queueing systems are derived on the basis of large samples of an input characteristic of these systems, such as service time in the M/GI/1/n queueing system or interarrival time in the GI/M/1/n queueing system. The analysis in this article is based on application of Kolmogorov s statistics for empirical probability distribution functions.
Original languageEnglish
Pages (from-to)763 - 781
Number of pages19
JournalMethodology and Computing in Applied Probability
Volume13
Issue number4
DOIs
Publication statusPublished - 2011

Cite this